# SDR SWAA115825

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 52,052 hours, 42,526 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 6546538
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND SHEAR TIE CRACKED AT BS 597, BETWEEN STR 13R TO STR 14R.  REMOVED AND REPLACED SHEAR TIE IAW SRM.
